skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

2009
Hadiji, R.., and C. Perugia, "Minimization of a quasi-linear Ginzburg-Landau type energy", NONLINEAR ANALYSIS, vol. 71, pp. 860–875, 2009.
2008
Faella, L.., and C. Perugia, "Some remarks on the asymptotic analysis of a convex minimum problem in a domain with highly oscillating boundary", ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 18, pp. 185–197, 2008.
2007
DURANTE, T.., L.. Faella, and C. Perugia, "Homogenization and behaviour of optimal controls for the wave equations in domains with oscillating boundary", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 14, pp. 455–489, 2007.
2005
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of a Poisson boundary value problem in a plane thick two-level junction", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 641–648, 2005.
DURANTE, T.., L.. Faella, and C. Perugia, "Optimal controls of hyperbolic equations in domains with oscillating boundary", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 561–570, 2005.
2004
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of the Robin problem in a thick multilevel junction", NONLINEAR OSCILLATIONS, vol. VII, N. 3, pp. 336–356, 2004.
DE MAIO, U.., L.. Faella, and C. Perugia, "Homothetic changes of variables and the unique extension problem in Calculus of Variations", ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 16, pp. 103–123, 2004.
Perugia, C., "Omogeneizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel calcolo delle variazioni", BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. serie VIII vol. VII-A, pp. 555–558, 2004.
2002
Faella, L.., and C. Perugia, "Homogenization of some types of neumann and dirichlet problems", RICERCHE DI MATEMATICA, vol. 51(1), pp. 127–158, 2002.

Pages